# SDR SWAA2021052687703

- Difficulty date: May 28, 2020
- Submitted: May 26, 2021
- Operation: Air carrier
- Aircraft: N8319F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36994
- Aircraft time: 26,807 hours, 11,716 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO GUSSET CRACKED @ BS 500I STR19R / REMOVED AND REPLACED GUSSET AT FWD CARGO BS500I STR 19R (P/N 143A9481-5) IAW SRM51-40-02 (SA-M 326 A1165208 ATTACHED)
